# SDR 2023FA0000220

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: General aviation
- Aircraft: N180JW
- Make and model: Cessna 180J
- Aircraft serial: 18052751
- Aircraft time: 5,667 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105113
- Part serial: NA
- Condition: Frayed
- Location: Zone 200
- Part time: 5,667 hours
- Component: Aileron Control, Cessna
- Component part number: 0510105322
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FRAYING FOUND ON ALL THREE AILERON CONTROL CABLES AT FUSELAGE UPPER AFT CABIN PULLIES. NOTE: AIRCRAFT WAS MODIFIED BY ROBERTSON R/STOL HIGH LIFT SAFETY AND PERFORMANCE SYSTEM STC SA1435WE 20/21/1994.
